MAUDE Adverse Event Report: PERFUSION SYSTEMS AUTOLOG IQ; APPARATUS, AUTOTRANSFUSION

PERFUSION SYSTEMS AUTOLOG IQ; APPARATUS, AUTOTRANSFUSION
Model Number ATLGIQ
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported blood sent to waste bag issue was verified during service.Service technician observed unit to be clean and free of debris.Operated device through hlt diagnostic mode.Identified level sensor voltages to be at 38mvdc and 97mvdc.The issue was resolved by cleaning the optics and calibrated to 40mvds and 100mvdc.Voltages held strong, and no drifting was observed.Preventive maintenance was performed as per specification.D9: instrument was serviced at the facility by medtronic field service and was not returned to medtronic service center this regulatory report is being submitted due to retrospective review through capa 624392 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of an autolog iq instrument, it was reported that while processing blood, it spilled into waste bag and was not detected.The unit was removed from use.This was the first use of the unit since being unboxed.The instrument was replaced to complete the procedure.There was no adverse patient effect associated with this event.

Brand Name
AUTOLOG IQ
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21206540
Report Number2184009-2025-00058
Device Sequence Number3810287
Product Code CAC
UDI-Device Identifier00643169982864
UDI-Public00643169982864
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATLGIQ
Device Catalogue NumberATLGIQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown